# SDR QXEA2017053000375

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 38,601 hours, 40,498 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR CAUTION ILLUMINATED DURING DESCENT 5-6 TIMES FOR APPROX 1 SECOND EACH TIME. INTERROGATED PSEU AND FOUND LGDRCL MH BELOW NOMINAL RANGE WITH NEAR GAP AT MINIMUM. REMOVED AND REPLACED PROXIMITY SENSOR/HARNESS ASSY. NO HELP. ADJUSTED AFT DOOR SENSOR TARGET AND ADJUSTED LGDRCL PROXIMITY SENSOR. MILLINHENRY AND GAP TOLERANCE WITHIN NOMINAL RANGE. CYCLED GEAR DOORS MULTIPLE TIMES AND WITH GEAR DOORS CLOSED CAUTION LIGHT REMAINED EXTINGUISHED. NO FURTHER DEFECTS NOTED.
